Bloating Issue

Related Acne Archive Posts & Questions

Hi, I’m just looking to see if anyone can relate with this or offer any advice. I’m now off of Accutane, after having taken it for 4 months. All of the usual side effects are gone and I don’t have dryness anywhere, but I have almost constant bloating. If I let my stomach breathe out fully, even without pushing, it looks like I’m pregnant… literally. It’s really uncomfortable and obviously annoying. I still have a bad habit of drinking lots of water, because during the treatment I absolutely had to, so I’ve been trying to cut down on that, but even still, it’s not going away. Any ideas of what I should do? I’m going back to my dermatologist in a couple of weeks for a post-checkup, so I’ll mention it to her at that point, but this is really bothering me. Plus I haven’t even mentioned it to her before during our monthly visits, because although I’ve had somewhat frequent bloating it’s never been much of a consistent problem, and I’ve heard it’s a common symptom anyway, but now it’s almost constant and it’s really bothering me that I’m still getting it despite having stopped the medication.

Answers from the Acne Archive - Bloating Issue

  1. Paul79SoFL said:

    You could try taking a diuretic pill that will make you shed water weight.

    Then try to just drink 3 small glasses of water per day.

    Now that you’re off accutane, you don’t need to drink as much anymore.